# SDR 98ZZZX4721

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230003
- Condition: Corroded
- Location: Bs 7257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 7257.6 UNDERNEATH FRAME 22 IN BETWEEN STR 21L AND STR 20R, CORROSION DETECTED WHICH EXCEEDED THE MANUFACTURER'S RECOMMENDATION FOR ALLOWABLE DAMAGE.  THE AREA OF CORROSION WAS EXTENSIVE ENOUGH THAT THE MECHANIC HAD TO CUT A 9.25 INCH BY 1.52 INCH SECTION OF SKIN OUT.  SUBMITTER STATED CAUSE OF CORROSION IS A COMBINATION OF MOISTURE AND DISSIMILAR METALS WHICH ARE IN CONTACT WITH ONE ANOTHER.  A TITANIUM STRIP RUNS BETWEEN THE FUSELAGE SKIN AND FRAME 22.  THIS COUPLED WITH FLUIDS AND OTHER CONTAMINANTS WHICH ACCUMULATE ON THE BELLY OF THE PLANE HAVE A DETRIMENTAL AFFECT ON THE CONDITION OF THE METALS IN THAT AREA.
